Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 161–162 (Mi umn1221)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A criterion for the spatial projectivity of an indecomposable CSL-algebra of operators

Yu. O. Golovin

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 161–162

Bibliographic databases:

MSC: 47L35, 13C10
Received: 19.11.1993

Citation: Yu. O. Golovin, “A criterion for the spatial projectivity of an indecomposable CSL-algebra of operators”, Uspekhi Mat. Nauk, 49:4(298) (1994), 161–162; Russian Math. Surveys, 49:4 (1994), 161–162

Citation in format AMSBIB
\Bibitem{Gol94}
\by Yu.~O.~Golovin
\paper A~criterion for the spatial projectivity of an indecomposable CSL-algebra of operators
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn1221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309450}
\zmath{https://zbmath.org/?q=an:0885.47014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..161G}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 161--162
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1221
  • http://mi.mathnet.ru/eng/umn/v49/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. O. Golovin, “Svoistvo prostranstvennoi proektivnosti v klasse CSL-algebr s atomnym kommutantom”, Fundament. i prikl. matem., 1:1 (1995), 147–159  mathnet  mathscinet  zmath
    2. Yu. O. Golovin, “Conditions for the spatial flatness and spatial injectivity of an indecomposable CSL algebra of finite width”, Math. Notes, 63:1 (1998), 9–18  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Ya. Helemskii, “Projective modules in the classical and quantum functional analysis”, J. Math. Sci., 159:5 (2009), 600–652  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:81
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021